BibTeX record journals/jcc/GillC03

download as .bib file

@article{DBLP:journals/jcc/GillC03,
  author    = {Peter M. W. Gill and
               Siu{-}Hung Chien},
  title     = {Radial quadrature for multiexponential integrands},
  journal   = {J. Comput. Chem.},
  volume    = {24},
  number    = {6},
  pages     = {732--740},
  year      = {2003},
  url       = {https://doi.org/10.1002/jcc.10211},
  doi       = {10.1002/jcc.10211},
  timestamp = {Wed, 01 Apr 2020 08:42:32 +0200},
  biburl    = {https://dblp.org/rec/journals/jcc/GillC03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics